MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SERIES A PAT THN 34 3 PEG; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. SERIES A PAT THN 34 3 PEG; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-01592, 0001825034-2022-01593, 0001825034-2022-01594, 0001825034-2022-01595, 0001825034-2022-01596, 0001825034-2022-01597.Medical devices: bmt 360 tib aug 67x10mm catalog#: 185232 lot#: 491370; bmt 360 tib aug 67x10mm catalog#: 185232 lot#: 622080; bmt 360 tib lg cruciate wing catalog#: 185651 lot#: 160950; bmt splined knee stm v2 18x80 catalog#: 148308 lot#: 710510; bmt 360 tib tray 67mm catalog#: 185202 lot#: 718090; vngd ssk ps tib brg 18x63/67 catalog#: 185068 lot#: 845430.Foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a right knee revision approximately twenty-two months post implantation due to pain.
 
Event or Problem Description
It was reported the patient underwent a left knee revision approximately twenty-two months post implantation due to pain.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-01592, 0001825034-2022-01593, 0001825034-2022-01594, 0001825034-2022-01595, 0001825034-2022-01596, 0001825034-2022-01597, 0001825034-2022-01598, and 0001825034-2022-01917.Medical devices: bmt 360 tib aug 71x10mm catalog#: 185233 lot#: 970810.Bmt 360 tib aug 71x10mm catalog#: 185233 lot#: 956120.Bmt 360 tib lg cruciate wing catalog#: 185651 lot#: 805380.Bmt splined knee stm v2 18x40 catalog#: 148293 lot#: 998960.Bmt 360 tib tray 71mm catalog#: 185203 lot#: 502940.Vngd ssk psc tib brg 14x71/75 catalog#: 183884 lot#: 820100.Vngd ssk 360 femur l 67.5 catalog#: 185285 lot#: 6668552.Bmt 360 2.5mm offset adapter catalog#: 185210 lot#: 136930.Bmt splined knee stm v2 18x40 catalog#: 148293 lot#: 998960.Bmt 360 2.5mm offset adapter catalog#: 185210 lot#: 057070.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, and h10.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
SERIES A PAT THN 34 3 PEG
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14986858
Report Number0001825034-2022-01598
Device Sequence Number1535046
Product Code JWH
UDI-Device Identifier00880304436749
UDI-Public(01)00880304436749(17)240620(10)512610
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2024
Device Model NumberN/A
Device Catalogue Number184786
Device Lot Number512610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Supplement Date Received by Manufacturer08/09/2022
10/31/2022
Initial Report FDA Received Date07/12/2022
Supplement Report FDA Received Date09/06/2022
11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown